# SDR SWAA2019110638631

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 49,073 hours, 24,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AFT I/B SEAT TRACK IS OUT OF LIMITS IN FLIGHT DECK. / REMOVED AND REPLACED F/O'S AFT I/B SEAT TRACK IN FLIGHT DECK PER AMM.
